# SDR DALA1224273209

- Difficulty date: April 13, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOORBEAM AT FR68 TO FR69 LT Y1292 UPPER SURFACE HOLES CORRODED.  REMOVED NEW FLOORBEAM.  INSTALLED NEW FLOORBEAM IAW A320 SRM 51-42-11.  BLENDED OUT CORROSION IAW A320 SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-31-15 FIG 101.
